Babyrhino for runny nose , sneezing and itchy nose and minor aches and pain and fever

 
5/5 ( 100% )
based on 1 ratings

Babyrhino Syrup

Composition :

Each 5 ml of Babyrhino syrup contains:
Pseudoephedrine HCl                          10 mg
Chlorpheniramine maleate                 0.75 mg
Paracetamol                                           80 mg

Pharmacodynamics :

Babyrhino syrup is a combination of ingredients, pseudoephedrine as decongestant, chlorpheniramine maleate as antihistamine and
paracetamol as analgesic and antipyretic. Pseudoephedrine, decongestant, is a sympathomimetic with direct and indirect effects
on adrenergic receptors. It has alpha- (a) and beta- (B) adrenergic activity and has pronounced stimulating effects on the central nervous system. Due to its a-adrenergic effects, intense vasoconstriction to mucous membranes occur causing decongestion. Constriction in the mucous membranes result in their shrinkage this promotes drainage thus improving ventilation and nasal stuffiness it has longer duration of action, less local irritation and not associated with rebound congestion.
Chlorpheniramine maleate, first-generation sedating antihistamine, is an alkylamine derivative that causes a moderate degree of sedation0ltso antimuscarinic activity.
It is reversible, competitive H1 receptor antagonist that reduces or prevents most of the physiologic effects that histamine normaly induces at the H1 receptor site. It decreases capillary permeability,
which reduces , and itCh response. paracetamol has analgesic and antipyretic properties and weak anti-inflllmD1llt9J’Y activity .

Indications :

Relief of symptoms associated with bay fever or other upper respiratory allergies, and the common cold such as:                                – Runny nose , sneezing , itchy nose                                                           – Nasal congestion                                                                                            – Minor aches and pain.
– Sore throat.
– Sinus congestion .
– Fever.

Side effects :

Sedation may occur like other sedating antihistamines.

Contraindications :

Known hypersensitivity reactions to any of the components of the product.

Precautions :

Children may experience anticholinergic effects. Seek the doctor if symptoms do not improve or fever lasts more than 3 days.
Babyrhino is not recommended for children under 2 years of age. For children 2-6 years, Babyrhino should be given under the doctor’s supervision.

Dosage and administration :

Babyrhino is generally administered as follows:
Children: From 2-6 years old: 7.5 ml to be taken three times daily under the doctor’s supervision.
From 6-12 years old: 15 ml to be taken three times daily.
A measuring cup is enclosed, it should be thoroughly with w ter after use.
N.B: Do not exceed ali 4 doses in 24 hours.

Presentation :

Babyrhino syrup is supplied in bottles of 100 ml
Store at room temperature.

Produced by :

GLOBAl. NAP! PHARMACEUTICALS

6 of Qctober cityO – Egypt

Be the first to comment

Leave a Reply

Your email address will not be published.


*